I have a chest pain, is it caused due to the intake of beta-alanine?
I started using a supplement which contains beta-alanine and some other amino acids and stuff. now im experiencing some chest pains and im wondering could this be caused by the beta-alanine? I drink a lot of coffee and I'm wondering if the high use of coffee and the use of this supplement could cause some sort of conflict in my body?
Hi. Thanks for your query and an elucidate history. The extra use of coffee or beta alanine can not cause thees symptoms. Consult a Doctor for a clinical examination , blood pressure and other examinations. The most probable causes can be muscular stretching. Yet to make this sure you have to visit a Doctor in ER and undergo all the relevant tests to decide that the cause is not serious.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]